MAUDE Adverse Event Report: COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number N/A
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event is currently under investigation.A follow up report will be provided upon conclusion.
 
Event or Problem Description
It was reported that the customer had two baskets from the same lot number that only opened on one side.They were used during different holmium laser with lithotripsy procedures on the same day.Only one of the devices is available to be returned.There were no adverse effects to either patient reported.There was no further information provided for either patient.
 
Additional Manufacturer Narrative
A review of the complaint history, device history, and qc were completed, and visual inspection of the returned device was conducted during the investigation.Two devices were returned for investigation.Device 1 - the product was returned with the unidex (udh) handle and the basket formation in the open position.A functional test was performed and the udh handle actuated the basket formation to the open and closed positions appropriately.Device 2 - a visual examination noted the basket sheath was kinked 69.2 cm from the distal tip.A functional test was performed and the handle actuated the basket open and closed leaving approximately 1mm protruding from tip of basket sheath.There is no evidence to suggest the product was not made to specifications.Review of device history record shows 10 nonconformances for difficulty advancing through sheath, which were not related to the complaint condition.There were no other reported complaints for this lot number.The device is shipped with an instruction for use (ifu) that describes the intended use.Based on the provided information a definitive root cause cannot be established or reported at this time.We will notify the appropriate personnel and continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.

Brand Name
NCIRCLE TIPLESS STONE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6383492
Report Number1820334-2017-00437
Device Sequence Number10892920
Product Code FFL
UDI-Device Identifier00827002187771
UDI-Public(01)00827002187771(17)190722(10)7142093
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberNTSE-022115-UDH-MB
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/17/2017
Supplement Date Received by Manufacturer06/26/2017
Initial Report FDA Received Date03/07/2017
Supplement Report FDA Received Date07/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1